# SDR DALA1144163307

- Difficulty date: July 16, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 588
- Aircraft time: 32,784 hours, 4,301 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS DAMAGE 57 INCH, FWD OF AFT EDGE ON INNER SKIN ABOVE LOWER SEAL.  REPAIRED PER SRM 53-32-00 USING 2024T3.050" AND .063", CAT B REPAIR, FIRST INSP. AT 40,000 FLIGHT CYCLES SUBSEQUENT TBD.  ALL INSPECTED OK RII MTC COMPLETE OK FOR SVC 953530.
